Pramana

, Volume 36, Issue 4, pp C443–C444

Response to the “comments on fourier transforms of truncated quasilattices”

Authors

  • V S K Balagurusamy
    • Department of PhysicsIndian Institute of Science
  • S Baranidharan
    • Department of PhysicsIndian Institute of Science
  • E S R Gopal
    • Department of PhysicsIndian Institute of Science
  • V Sasisekharan
    • Department of PhysicsIndian Institute of Science
    • Molecular Biophysics UnitIndian Institute of Science
Comments

DOI: 10.1007/BF02847219

Cite this article as:
Balagurusamy, V.S.K., Baranidharan, S., Gopal, E.S.R. et al. Pramana - J. Phys (1991) 36: C443. doi:10.1007/BF02847219
  • 13 Views

Copyright information

© the Indian Academy of Sciences 1991